# SDR 07FDEA03343

- Difficulty date: September 4, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,954 hours, 19,400 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57340085
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARK ON INTERNAL SURFACE OF RT WING TOP SKIN PANEL NR 3   BETWEEN RIB 27-28 NEAR FRONT SPAR.  REPAIR PERFORMED BY BLEND OUT, HFEC INSPECTION FOR CRACK FREE AND FLAP PEENING IAW EA 6-5720-95843 AND RAS/BAE/1001878/2005 ISSUE A.
